# SDR SIMA20210125005

- Difficulty date: January 25, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 36,987 hours, 32,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD F/A FLASHLIGHT HOLDER BROKEN.  C/A: R & R FWD F/A FLASHLIGHT HOLDER, IAW AMM 33-50-16-04.  OPERATIONS CHECK GOOD, IAW AMM 33-51-01.
